what's going to happen?
should I see a doctor?
I would give the doctor a call... It seems to me that all these drugs do cause a wide variety of side effects and you are taking a high dose of both. I had extreme nausea when I took 5 mil. Along with other side effects ... I had gone off then back on Lexapro.it all comes down to experimenting with the doctors help as everyone reacts differently ... I have learned to listen to my body ... I am curently tapering off of the Lexapro (again) in a attempt to take no medication ..I have had months of terrible withdrawl symptoms encluding the nausea ... I could not tell if it was from going back on or tapering off ... it is scary but helps to read that others go through the same issues ... I hope your doctor will give you some good options to try... my doctor allows me to just send a message and he gives me his response ... otherwise I would be in the office every other day with all the side effects ... seriously a roller coaster of issues. Hang in there ... I was not warned about side effects so had a lot of anxiety when it all started hitting... I wish someone had told me to stay calm ... I started thinking something else had to be wrong... now I am doing so much better and take the side effects of withdrawl as they come... I wish I had found this support group earlier ... it has really helped.Hope you post your progress it helps to read what works for others but remember everyone reacts differently ...
First off, I guess you realize you overdosed on these two medications. You could have caused yourself much harm by doing so. I recommend you see a doctor and explain what and why you took this medication. Taking an overdose of medications of this type isn't going to make you feel better as you found out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2012 • 2 answers
Updated 13 Nov 2014 • 2 answers
Updated 22 Jan 2015 • 2 answers
Trintellix - I've been on 5mg for only 4 days now. First two days I was nauseous and dizzy, but also
Updated 24 Jul 2018 • 1 answer
Updated 31 Jul 2018 • 2 answers